# SDR DALA2024022702746

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 CRACK STRINGER RBL 16.10 BTW STA 1460 TO STA 1480 AND STRINGER RBL 10. 45 BTW STA 1460 TO STA 1480 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF 00275: STRINGER RBL 16.10 BTW STA 1460 TO STA 1480 AND STRINGER RBL 10. 45 BTW STA 1460 TO STA 1480 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE WERE REPLACED PER B757-200 SRM 51-40 -02. (0215747)
